A remark on harmonic analysis of strongly almost-periodic groups of linear operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 26 (1972) no. 3, p. 645-648
@article{ASNSP_1972_3_26_3_645_0,
     author = {Zaidman, Samuel},
     title = {A remark on harmonic analysis of strongly almost-periodic groups of linear operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {3},
     year = {1972},
     pages = {645-648},
     zbl = {0264.43017},
     mrnumber = {383145},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_3_645_0}
}
Zaidman, S. A remark on harmonic analysis of strongly almost-periodic groups of linear operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 26 (1972) no. 3, pp. 645-648. http://www.numdam.org/item/ASNSP_1972_3_26_3_645_0/

[1] Amerio-Prouse: Almost-periodic functions and functional equations, Van Nostrand Reinhold Company, New York 1971. | MR 275061 | Zbl 0215.15701

[2] Zaidman: sur la perturbation presque-périodique .... Rend. Matem. e Appl., V, 16, (1957), pp. 197-206. | MR 95416 | Zbl 0089.32703

[3] Zaidman: A remark on integration of almost-periodic functions, Can. Math. Bull. Vol. 13, 2, June 1970, pp. 249.251. | MR 270067 | Zbl 0218.43006